Alert archive / Utah / Wind Advisories in 2019

Wind Advisory 11, NWS Salt Lake City, UT

June 7, 2019

NWS Salt Lake City, UT issued this wind advisory at Jun 7, 2019, 3:36 AM MDT. It took effect at Jun 7, 2019, 12:00 PM MDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jun 7, 2019, 3:36 AM MDT (09:36 UTC)
In effect from
Jun 7, 2019, 12:00 PM MDT
Expired
Jun 7, 2019, 10:00 PM MDT
In force
10 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted.

306 
WWUS75 KSLC 070936
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
336 AM MDT Fri Jun 7 2019

...COLD FRONT TO BRING STRONG WINDS TO PORTIONS OF WESTERN UTAH
   THROUGH THIS EVENING...

.A strengthening cold front will move into northwest Utah by  
this afternoon, then sweep southeast across the state tonight. 
Increasingly strong and gusty southerly winds will develop ahead 
of the front this afternoon through early this evening. A short 
period of strong northwest winds will follow the front during the 
evening.

UTZ005-071800-
/O.NEW.KSLC.WI.Y.0011.190607T1800Z-190608T0600Z/
Great Salt Lake Desert and Mountains-
Including the cities of Wendover and Snowville
336 AM MDT Fri Jun 7 2019

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT...

The National Weather Service in Salt Lake City has issued a Wind
Advisory, which is in effect from noon today to midnight MDT
tonight.

* AFFECTED AREA...The Great Salt Lake Desert and Mountains.

* WINDS...South winds 20 to 30 mph with gusts up to 45 mph early
  this afternoon will switch to the northwest and remain strong
  later this afternoon through this evening.

* TIMING...Increasing south winds this morning through early this
  afternoon will turn to the northwest behind a strong cold front
  later this afternoon through this evening.

* IMPACTS...Strong and gusty winds will create hazardous travel
  conditions along all major routes through the advisory area.
  High profile and light weight vehicles will experience travel
  difficulties. Blowing dust and salt are possible along I-80 over
  the Salt Flats.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of at least 31 
mph or gusts of 45 mph are expected. Motorists in the advisory 
area should be prepared for sudden gusty cross winds which can 
make driving difficult.

&&

$$

UTZ003-015-016-071800-
/O.NEW.KSLC.WI.Y.0011.190607T1800Z-190608T0400Z/
Salt Lake and Tooele Valleys-West Central Utah-Southwest Utah-
Including the cities of Salt Lake City, Tooele, Delta, Fillmore, 
Beaver, Cedar City, and Milford
336 AM MDT Fri Jun 7 2019

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS
EVENING...

The National Weather Service in Salt Lake City has issued a Wind
Advisory, which is in effect from noon today to 10 PM MDT this
evening.

* AFFECTED AREA...The Salt Lake and Tooele Valleys, the West-
  Central and Southwest Valleys of Utah.

* WINDS...Southerly 20 to 30 mph with gusts near 45 mph.

* TIMING...South winds will steadily increase this morning, then
  remain strong and gusty this afternoon through late evening. 

* IMPACTS...Strong and gusty winds will blow around unsecured
  objects. Travel will be difficult, especially for high profile 
  and light weight vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of at least 31
mph or gusts of 45 mph are expected. Motorists in the advisory
area should be prepared for sudden gusty cross winds which can
make driving difficult.

&&

$$

UTZ004-071800-
/O.NEW.KSLC.WI.Y.0011.190608T0000Z-190608T0600Z/
Southern Wasatch Front-
Including the cities of Lehi, Provo, and Nephi
336 AM MDT Fri Jun 7 2019

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT MDT
TONIGHT...

The National Weather Service in Salt Lake City has issued a Wind
Advisory, which is in effect from 6 PM this evening to midnight
MDT tonight.

* AFFECTED AREA...The northern half of the southern Wasatch Front.

* WINDS...Northwest winds 25 to 35 mph with gusts up to 05 mph.

* TIMING...Strong and gusty northwest winds will develop behind
  the cold front passing through the advisory area early this
  evening. 

* IMPACTS...Strong and gusty winds may blow down limbs and move
  unsecured light weight objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of at least 31
mph or gusts of 45 mph are expected. Motorists in the advisory
area should be prepared for sudden gusty cross winds which can
make driving difficult.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx
3 follow-up statements
750 
WWUS75 KSLC 071504
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
904 AM MDT Fri Jun 7 2019

...COLD FRONT TO BRING STRONG WINDS TO PORTIONS OF WESTERN UTAH
THROUGH THIS EVENING...

.A strengthening cold front will move into northwest Utah by this
afternoon, then sweep southeast across the state tonight.
Increasingly strong and gusty southerly winds will develop ahead
of the front this afternoon through early this evening. A short
period of strong northwest winds will follow the front during the
evening.

UTZ005-080400-
/O.CON.KSLC.WI.Y.0011.190607T1800Z-190608T0600Z/
Great Salt Lake Desert and Mountains-
Including the cities of Wendover and Snowville
904 AM MDT Fri Jun 7 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

* AFFECTED AREA...The Great Salt Lake Desert and Mountains.

* WINDS...West 25 to 35 mph with gusts up to 55 mph.

* TIMING...Increasing south winds this morning through early 
  this afternoon will turn to the northwest behind a strong cold 
  front later this afternoon through this evening.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of at least
31 mph or gusts of 45 mph are expected. Motorists in the advisory
area should be prepared for sudden gusty cross winds which can
make driving difficult.

&&

$$

UTZ003-015-016-080400-
/O.CON.KSLC.WI.Y.0011.190607T1800Z-190608T0400Z/
Salt Lake and Tooele Valleys-West Central Utah-Southwest Utah-
Including the cities of Salt Lake City, Tooele, Delta, Fillmore, 
Beaver, Cedar City, and Milford
904 AM MDT Fri Jun 7 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING...

* AFFECTED AREA...The Salt Lake and Tooele Valleys, the West- 
  Central and Southwest Valleys of Utah.

* WINDS...Southwest 25 to 35 mph with gusts up to 55 mph.

* TIMING...South winds will steadily increase this morning, then 
  remain strong and gusty this afternoon through late evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of at least
31 mph or gusts of 45 mph are expected. Motorists in the advisory
area should be prepared for sudden gusty cross winds which can
make driving difficult.

&&

$$

UTZ004-080400-
/O.CON.KSLC.WI.Y.0011.190608T0000Z-190608T0600Z/
Southern Wasatch Front-
Including the cities of Lehi, Provo, and Nephi
904 AM MDT Fri Jun 7 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT MDT TONIGHT...

* AFFECTED AREA...The northern half of the southern Wasatch 
  Front.

* WINDS...West 25 to 35 mph with gusts up to 55 mph.

* TIMING...Strong and gusty northwest winds will develop behind 
  the cold front passing through the advisory area early this 
  evening.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of at least
31 mph or gusts of 45 mph are expected. Motorists in the advisory
area should be prepared for sudden gusty cross winds which can
make driving difficult.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx
169 
WWUS75 KSLC 080140
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
740 PM MDT Fri Jun 7 2019

UTZ005-080600-
/O.UPG.KSLC.WI.Y.0011.000000T0000Z-190608T0600Z/
/O.NEW.KSLC.HW.W.0006.190608T0140Z-190608T0600Z/
Great Salt Lake Desert and Mountains-
Including the cities of Wendover and Snowville
740 PM MDT Fri Jun 7 2019

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

The National Weather Service in Salt Lake City has issued a High
Wind Warning, which is in effect until midnight MDT tonight. The
Wind Advisory is no longer in effect.

* AFFECTED AREA...The Great Salt Lake Desert and Mountains.

* WINDS...North 25 to 35 mph with gusts 50 to 65 mph.

* TIMING...Strongest winds peaking this evening.

* IMPACTS...Strong to damaging winds will result may overturn high
  profile vehicles, especially on east-west routes, including
  I-80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or is occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage. Vehicles,
especially high profile vehicles, can be difficult to control at
times in high winds. Motorists should take extra caution,
especially while crossing bridges, overpasses, and unsheltered
areas.
&&

$$

UTZ004-080600-
/O.UPG.KSLC.WI.Y.0011.000000T0000Z-190608T0600Z/
/O.NEW.KSLC.HW.W.0006.190608T0140Z-190608T0600Z/
Southern Wasatch Front-
Including the cities of Lehi, Provo, and Nephi
740 PM MDT Fri Jun 7 2019

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

The National Weather Service in Salt Lake City has issued a High
Wind Warning, which is in effect until midnight MDT tonight. The
Wind Advisory is no longer in effect.

* AFFECTED AREA...The northern half of the southern Wasatch Front.
  Especially Point of the Mountain area near the Traverse
  Mountains.

* WINDS...Northwest 25 to 35 mph with gusts 50 to 65 mph. 

* TIMING...Strong and gusty northwest winds will develop behind 
  the cold front passing through the advisory area early this 
  evening.

* IMPACTS...Strong winds may blow down limbs, trees, and power
  lines. Scattered power outages are expected. Difficult to 
  dangerous travel possible for high profile vehicles, especially 
  on east- west routes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or is occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage. Vehicles,
especially high profile vehicles, can be difficult to control at
times in high winds. Motorists should take extra caution,
especially while crossing bridges, overpasses, and unsheltered
areas.
&&

$$

UTZ003-080600-
/O.UPG.KSLC.WI.Y.0011.000000T0000Z-190608T0400Z/
/O.NEW.KSLC.HW.W.0006.190608T0140Z-190608T0600Z/
Salt Lake and Tooele Valleys-
Including the cities of Salt Lake City and Tooele
740 PM MDT Fri Jun 7 2019

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

The National Weather Service in Salt Lake City has issued a High
Wind Warning, which is in effect until midnight MDT tonight. The
Wind Advisory is no longer in effect.

* AFFECTED AREA...The Salt Lake and Tooele Valleys, the West-
  Central and Southwest Valleys of Utah. Especially Point of the
  Mountain area near the Traverse Mountains.

* WINDS...North 20 to 30 mph with gusts 50 to 65 mph.

* TIMING...South winds will steadily increase this morning, then 
  remain strong and gusty this afternoon through late evening.

* IMPACTS...Strong winds may blow down limbs, trees, and power
  lines. Scattered power outages are expected. Difficult to 
  dangerous travel possible for high profile vehicles, especially 
  on east- west routes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or is occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage. Vehicles,
especially high profile vehicles, can be difficult to control at
times in high winds. Motorists should take extra caution,
especially while crossing bridges, overpasses, and unsheltered
areas.
&&

$$

UTZ015-016-080400-
/O.CON.KSLC.WI.Y.0011.000000T0000Z-190608T0400Z/
West Central Utah-Southwest Utah-
Including the cities of Delta, Fillmore, Beaver, Cedar City, 
and Milford
740 PM MDT Fri Jun 7 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING...

* AFFECTED AREA...The Salt Lake and Tooele Valleys, the West- 
  Central and Southwest Valleys of Utah.

* WINDS...Southwest 20 to 30 mph with gusts up to 45 mph.

* TIMING...South winds will steadily increase this morning, then 
  remain strong and gusty this afternoon through late evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of at least
31 mph or gusts of 45 mph are expected. Motorists in the advisory
area should be prepared for sudden gusty cross winds which can
make driving difficult.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx
551 
WWUS75 KSLC 080401
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
1001 PM MDT Fri Jun 7 2019

UTZ015-016-080515-
/O.EXP.KSLC.WI.Y.0011.000000T0000Z-190608T0400Z/
West Central Utah-Southwest Utah-
Including the cities of Delta, Fillmore, Beaver, Cedar City, 
and Milford
1001 PM MDT Fri Jun 7 2019

...WIND ADVISORY HAS EXPIRED...

The strong winds have diminished behind the cold front passage.

$$

UTZ005-080600-
/O.CON.KSLC.HW.W.0006.000000T0000Z-190608T0600Z/
Great Salt Lake Desert and Mountains-
Including the cities of Wendover and Snowville
1001 PM MDT Fri Jun 7 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

* AFFECTED AREA...The Great Salt Lake Desert and Mountains.

* WINDS...North 25 to 35 mph with gusts up to 60 mph.

* TIMING...Strongest winds peaking this evening.

* IMPACTS...Strong to damaging winds will result may overturn 
  high profile vehicles, especially on east-west routes, 
  including I-80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or is occurring. Sustained wind speeds of at least 40 mph or
gusts of 58 mph or more can lead to property damage. Vehicles,
especially high profile vehicles, can be difficult to control at
times in high winds. Motorists should take extra caution,
especially while crossing bridges, overpasses, and unsheltered
areas. 
&&

$$

UTZ003-004-080600-
/O.CON.KSLC.HW.W.0006.000000T0000Z-190608T0600Z/
Salt Lake and Tooele Valleys-Southern Wasatch Front-
Including the cities of Salt Lake City, Tooele, Lehi, Provo, 
and Nephi
1001 PM MDT Fri Jun 7 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

* AFFECTED AREA...The northern half of the southern Wasatch 
  Front. Especially Point of the Mountain area near the Traverse 
  Mountains.

* WINDS...Northwest 25 to 35 mph with gusts up to 60 mph.

* TIMING...Strong and gusty northwest winds will develop behind 
  the cold front passing through the advisory area early this 
  evening.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected. Difficult to 
  dangerous travel possible for high profile vehicles, 
  especially on east- west routes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or is occurring. Sustained wind speeds of at least 40 mph or
gusts of 58 mph or more can lead to property damage. Vehicles,
especially high profile vehicles, can be difficult to control at
times in high winds. Motorists should take extra caution,
especially while crossing bridges, overpasses, and unsheltered
areas. 
&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Jun 6, 8:52 PM MDT, 6 hours 44 minutes earlier.

Area forecast discussion, Jun 6, 8:52 PM MDT, 6 hours 44 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
852 PM MDT Thu Jun 6 2019

.SYNOPSIS...
High pressure aloft over the Utah today will shift east ahead of
an approaching cold Pacific trough schedule to reach the area
early this weekend. A strong cold front will sweep through the
region Friday into early Saturday, bringing much colder
temperatures to the state this weekend.

&&

.SHORT TERM (THROUGH 00Z MONDAY)...
Strong thunderstorm threat has ended this evening. The severe
thunderstorm watch has been canceled. Overall waning instability
from the loss of daytime heating, and the atmosphere being worked
over by a couple rounds of convection will continue the doward
trend in thunderstorm strength this evening. Scattered showers
will continue this evening.

Height falls will support additional shower activity Friday and
Friday evening across the north. Strong synoptic southwest winds
will develop ahead of the cold front due to the combination of
pressure falls, southerly pressure gradient and mixing from aloft.
It will be gusty on the cold side of the boundary as well due to
pressure rises and a stronger northwesterly pressure gradient. The
cold front is at the northwest tip of Utah sunrise Friday, and
into central Utah by sunset Friday. All but far southern and
southeast Utah will be in the cold sector by Saturday morning,
where the boundary should stall for the day. Saturday night, the
boundary will have cleared the entire state to the southeast.

Temperatures which are about 5-10F above today. Much of the state
should be seasonal Friday, and 10-15F below normal this weekend.
Most areas will trend from the 80s/90s down to the 60s/70s by
Saturday.

.LONG TERM (AFTER 00Z MONDAY)...
Behind the exiting trough, high pressure over the west coast is
expected to build over the forecast area beginning Monday, with
the ridge axis moving overhead by midweek. Therefore, the trend
for much of the long term period will be dry conditions and
warming temperatures. By Wednesday/Thursday, maxes are progged to
run 5F or more above seasonal normals.

Global models indicate the ridge will shift east late next week with
the approach of another Pacific storm system, but there remain
differences with regard to timing. GFS is noticeably faster than the
EC, bringing the trough onshore Wednesday and into Utah and
southwest Wyoming by Thursday as opposed to Friday or later in the
EC. The approach of the trough would curb the warming trend and
reintroduce the possibility of primarily diurnal convection. Have
indicated some isolated POPs by day seven to account for the faster
GFS timing.

&&

.AVIATION...
Most of the thunderstorm threat has cleared the KSLC terminal,
but with somewhat erratic winds still in place in their wake earl
this evening. More scattered showers are still possible in
vicinity until around 06Z. Outside of storms, south winds will
persist until a cool front passes through the terminal 20Z-22Z
Friday and shift wind to northwest.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Red Flag Warning from 9 AM to 9 PM MDT Friday for UTZ497.

WY...None.
&&

SHORT TERM...
LONG TERM...
AVIATION...

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Jun 6, 8:55 PM MDT, 6 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Salt Lake City UT
855 PM MDT Thu Jun 6 2019

UTZ001>016-019>021-517-518-WYZ021-080300-
Cache Valley/Utah Portion-Northern Wasatch Front-
Salt Lake and Tooele Valleys-Southern Wasatch Front-
Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys-
Wasatch Mountains I-80 North-Wasatch Mountains South of I-80-
Western Uinta Mountains-Wasatch Plateau/Book Cliffs-
Western Uinta Basin-Castle Country-San Rafael Swell-
Sanpete/Sevier Valleys-West Central Utah-Southwest Utah-
Utahs Dixie and Zion National Park-South Central Utah-
Glen Canyon Recreation Area/Lake Powell-Central Mountains-
Southern Mountains-Southwest Wyoming-
855 PM MDT Thu Jun 6 2019

This Hazardous Weather Outlook is for the western two thirds of
Utah and southwest Wyoming.

.DAY ONE...Tonight

With much warmer temperatures, snowmelt will accelerate at high
elevations. Waterways remain running high, cold and swift.
Exercise caution near waterways, and keep a close eye on children
and pets.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A strong cold front will cross Utah from northwest to southeast
on Friday. Gusty south winds ahead of this front will shift to
the northwest and remain elevated behind the front. Dry and windy
conditions will fuel Red Flag conditions near Dixie Friday.

Much colder temperatures will follow the front for the weekend.
Temperatures Saturday will be 15 to 25 degrees colder than
Friday's readings, with the coldest temperatures across the
northern portion of the outlook area. Temperatures will warm on
Sunday, but still remain well below early June norms.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

For more information from NOAA/s National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential road travel impacts visit...
http://www.udottraffic.utah.gov/roadweatherforecast.aspx

In the hours before

Local storm report, Jun 6, 10:12 PM MDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1012 PM MDT THU JUN 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     TSTM WND DMG     LOGAN                   41.73N 111.83W
06/06/2019                   CACHE              UT   LAW ENFORCEMENT

            TREES DOWN ON ROAD. TIME ESTIMATED FROM RADAR.

0552 PM     TSTM WND DMG     LEWISTON                41.96N 111.88W
06/06/2019                   CACHE              UT   LAW ENFORCEMENT

            TREE DOWN ON POWER POLES. TREE ON FIRE. TIME ESTIMATED
            FROM RADAR.

&&

CHURCH

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:00 PM MDTSpecial Weather StatementSLCTooele30 min
Jun 6, 6:01 PM MDTSpecial Weather StatementSLCRich44 min
Jun 6, 6:05 PM MDTSpecial Weather StatementSLC40 min
Jun 6, 6:26 PM MDTSpecial Weather StatementSLCRich34 min
Jun 6, 6:30 PM MDTSpecial Weather StatementSLCDavis, Salt Lake, Weber45 min
Jun 6, 6:48 PM MDTSpecial Weather StatementSLCCache42 min
Jun 6, 7:15 PM MDTSpecial Weather StatementSLCUtah45 min
Jun 7, 4:19 PM MDTSevere Thunderstorm WarningSLCBox Elder28 min

Nearby

Wind Advisories in Utah, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.